# SDR AALA201611049001

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 61,601 hours, 22,749 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD CABIN EMERGENCY LIGHT AT ROWS 14 AND 15 INOPERATIVE.   MAINTENANCE CLEANED AND SECURED THE ELETRICAL CONNECTOR ON EMERGENCY POWER SUPPLY UNIT 12WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
